# SDR USAAD99001

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Base
- Part number: 0331881003
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL-BNA - FLT 1281 - AFTER TAKEOFF THE RIGHT LANDING GEAR INDICATION GREEN LIGHT FLICKERED AND STAYED ON.  THE LANDING GEAR WAS CYCLED BUT THE LIGHT REMAINED ON.  THE AIRCRAFT DIVERTED TO PIT, DUE TO PHL WEATHER, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT LANDIGN GEAR GREEN LIGHT BASE ASSEMBLY.  (M)
